# SDR GUUA93352011609A

- Difficulty date: January 16, 2009
- Submitted: January 20, 2009
- Operation: Air carrier
- Aircraft: N81533
- Make and model: Beech 1900
- Aircraft serial: UE137
- Aircraft time: 28,079 hours, 33,923 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Stiff
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE MX, DISCOVERED RT FWD EMERGENCY EXIT HARD TO OPEN.  LUBRICATED RT FWD EMERGENCY EXIT DOOR OUTSIDE HANDLE. OPS CHECK OK.
